The A-B slice problem
Filter the Bibliography List
article : “The topology of four-dimensional manifolds,” J. Differential Geom. 17 : 3 (1982), pp. 357–453. MR 0679066 Zbl 0528.57011
incollection : “The disk theorem for four-dimensional manifolds,” pp. 647–663 in Proceedings of the International Congress of Mathematicians (August 16–24, 1983, Warsaw), vol. 1. Edited by Z. Ciesielski and C. Olech. PWN (Warsaw), 1984. MR 0804721 Zbl 0577.57003
incollection : “A geometric reformulation of 4-dimensional surgery,” pp. 133–141 in Special volume in honor of R. H. Bing (1914–1986), published as Topology Appl. 24 : 1–3 (1986). MR 0872483 Zbl 0898.57005
incollection
:
“Are the Borromean rings
article
:
“On the
article : “4-manifold topology I: Subexponential groups,” Invent. Math. 122 : 3 (1995), pp. 509–529. MR 1359602 Zbl 0857.57017
article : “Topological arbiters,” J. Topol. 5 : 1 (February 2010), pp. 226–247. ArXiv 1002.1063